# SDR USAA950955

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834255
- Condition: Corrosion
- Location: Bs 294.5-312
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND THREE .5 INCH BY 1 INCH CORRODED SPOTS BS 294.5 TO BS 312, RBL 12 CABIN FLOOR INTERCOSTAL.  INSTALLED NEW PART, REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
